# SDR QXEA2024073100180

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 767 hours, 676 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 260203
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,613 hours, 8,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAILED PASSING 10,000 FT ON CLIMB. "AT FAIL" EICAS MESSAGE AND ALARM. RE-ENGAGED AT AFTER 30 SECONDS. AT FAIL AGAIN AND WOULD NOT RE-ENGAGE (AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE). REMOVED FROM SERVICE. INTERROGATED CMC FOUND FC'S 22310013TA1(2). PER E175 FIM 22-31-00-810-811-A00 REMOVED AND REPLACED THRUST CONTROL QUADRANT IAW E175 AMM 76-11-01-000/400-801-A OPS TESTS GOOD. RETURNED TO SERVICE.
